# SDR SIMA200434903

- Difficulty date: December 13, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 543 hours, 525 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B242524302433
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST ALL LIGHTS ILLUMINATE MOMENTARILY THEN ALL LIGHTS AFT OF ROW 7 DIM AND GO OUT.  REPLACED NR1, NR2, NR3 AND NR4 BATTERY PACKS.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  BATTERY PN 2013BR SN OFF NR1-B2425/ NR2-B2430 / NR3-B2433 / NR4-B2434. (SW21200501809) (K)
